# SDR VNAA2017101199901

- Difficulty date: October 11, 2017
- Submitted: October 11, 2017
- Operation: Air carrier
- Aircraft: N206P
- Make and model: Cndair CL6002B19
- Aircraft serial: 7860
- Aircraft time: 32,890 hours, 32,757 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 601R310563
- Condition: Gouged
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXIT WINDOW IS GOUGED OUT OF LIMITS.   REMOVED AND REPLACED THE WINDOW IAW AMM 56-21-01-000-801, AND AMM 56-21-01-400-801.
